On a theorem of inversive geometry

Hiroshi Haruki

Annales Polonici Mathematici (1980)

  • Volume: 38, Issue: 2, page 163-168
  • ISSN: 0066-2216

How to cite


Hiroshi Haruki. "On a theorem of inversive geometry." Annales Polonici Mathematici 38.2 (1980): 163-168. <http://eudml.org/doc/267104>.

author = {Hiroshi Haruki},
journal = {Annales Polonici Mathematici},
keywords = {inversive geometry; functional equation; conformal mapping},
language = {eng},
number = {2},
pages = {163-168},
title = {On a theorem of inversive geometry},
url = {http://eudml.org/doc/267104},
volume = {38},
year = {1980},

AU - Hiroshi Haruki
TI - On a theorem of inversive geometry
JO - Annales Polonici Mathematici
PY - 1980
VL - 38
IS - 2
SP - 163
EP - 168
LA - eng
KW - inversive geometry; functional equation; conformal mapping
UR - http://eudml.org/doc/267104
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.